# SDR SCNA20140130005

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: PHHZG
- Make and model: Boeing 737-8K2
- Aircraft serial: 28379
- Aircraft time: 52,282 hours, 19,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BAD BATTERY PACK FOR EMERGENCY LIGHTS AT ROW 12ABC. R & R BATTERY PACK.
